# SDR AMTA200700651

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3411 · Pitot/Static System
- Part: Relay
- Condition: Malfunctioned
- Location: Pitot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, "CAPT PITOT" WARNING ON EICAS AND OVERHEAD ILLUMINATED.  T/S PER FIM 30-31-00 FIG 103.  REMOVED AND REPLACED K243 RELAY, RAN ENGINES, OPS CHECK NORMAL.  (M)
